# SDR C8GA20060003

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 57,791 hours, 30,379 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1059 FROM TOL TO MCI, DURING CLIMBOUT NR 3 ENGINE EPR GAUGE AND F/O'S AIRSPEED INDICATOR CEASED OPERATION FOLLOWED BY FLAGS ON F/O'S SIDE, BOTH FLIGHT RECORDER AND NR 2 COMPUTER C/B'S TRIPPED AND WOULD NOT RESET.  AIRCRAFT RETURNED TO TOL WITHOUT INCIDENT.  ON POST FLIGHT FOUND CONNECTOR AND JACK D5261 CONTAMINATED WITH GLYCOL AND SHORTED OUT.  REPLACED D5261 CONNECTOR AND JACK.  OPS CHECKS GOOD, NO DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
